# SDR DALA2018081545086

- Difficulty date: August 14, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 73,459 hours, 54,995 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENERS LOOSE AND PULLING THROUGH THE OUTER SKIN ON THE RT MLG DOOR.  REPLACED THE RT MLG DOOR IAW AMM 32-12-01.
